# SDR CALA2023032000797

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737*
- Aircraft serial: 29047
- Aircraft time: 71,241 hours, 28,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: L3 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK IN L3 WINDOW FRAME ON FWD. EDGE 2ND FASTENER FROM THE BOTTOM PERFORMED HFEC SURFACE INSPECTION OF L3 WINDOW FRAME AT SECOND FASTENER HOLE FROM THE BOTTOM OF FWD FRAME EDGE AND VERIFIED CRACK ACROSS FASTENER HOLE TO EDGES.REF 737 NTM PART 6-51-00-00 PROCEDURE 23. ACCOMPLISHED HFEC PER 6-51-00-00-23. CRACK TERMINATES APPROXIMATELY .310" FROM NEAREST FASTENER HOLE. SEE ATTACHED PIC. PER ENGINEERING REQUEST PERFORM SURFACE HFEC INPECTION OF FWD ADDING PIC. FRAME ATTACH HOLES TO VERIFY CRACK TO HOLE EDGE DISTANCE. ! D AND E OF AVO010546 VERIFIED COMPLETION OF FIG 5, STEPS 1 THRU 3 OF ECRA 5611-01314 REV B. ALSO COMPLETED STEP 1C OF AVO10546 REF NDT PART 6, 51-00-00 PROCEDURE 23. NO CRACKS NOTED, OK TO CONTINUE SEPARATED LEFT SIDE # 3 WINDOW FRAME AND CUT WINDOW FRAME IN TRIMED OUT THE WINDOW FRAME #3 AND REMOVED DISCREPANT HOLE AS ACCORDANCE WITH FIG 5 OF ECRA 5611-01314. COMPLETED STEPS 1 THRU SHOWN IN FIG ! COMPLETED STEPS ! A & B OF AVO10546. NEED TO HFEC 3 OF FIG 5 SHEET 3. EDGES OF TRIM OUT AREA PER STEP C. MAINTAINED 2D EDGE MARGIN FROM FASTENERS AND MAINTAINED 125 RA SURFACE ROUGHNESS PER STEPS VERIFIED COMPLETION OF ALL STEPS OF ECRA 5611-01314 FIGURES 7, 9 VERIFIED INSTALLATION OF REPAIR FILLER ON L3 WINDOW POST PER AVO AND 11. OK TO INSTALL DOUBLER AND TRIPLER. 10549 PAR 2 A AND B. VERIFIED INSTALLATION OF REPAIR DOUBLER AND TRIPLER PER ECRA 5611-01314 PART 21 THRU 22. OK TO SEAL PRIME AND PAINT. INSTALLED FASTENERS ON ON #3 WINDOW FRAME PER ECRA 5611-0
